MAUDE Adverse Event Report: THEKEN COMPANIES INSITU BLADE FEMORAL STEM; TOTAL HIP ARTHROPLASTY

THEKEN COMPANIES INSITU BLADE FEMORAL STEM; TOTAL HIP ARTHROPLASTY
Model Number 10-13-0013
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intra-operative fractures may be multifactorial and can depend on patient bone quality and surgeon technique.
 
Event or Problem Description
Intra-operative periprosthetic fracture during femoral stem insertion.Surgeon used cerclage cables to reduce fracture and reinserted the femoral stem.

Brand Name
INSITU BLADE FEMORAL STEM
Common Device Name
TOTAL HIP ARTHROPLASTY
Manufacturer (Section D)
THEKEN COMPANIES
1800 triplett blvd
akron OH 44306
MDR Report Key11246125
Report Number3002498892-2021-00001
Device Sequence Number3754417
Product Code LPH
UDI-Device Identifier00816127028410
UDI-Public816127028410
Combination Product (Y/N)N
PMA/510(K) Number
K192071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model Number10-13-0013
Device Lot Number1790
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2021
Initial Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;